Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.49 5-jähriger Impact-Faktor: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v12.i4.30
pages 313-326

Mathematical Modeling of Transport of Aerosol Particles in a Shredded Porous Medium

Mohammad S. Saidi
Center of Excellence in Energy Conversion, Sharif University of Technology, Tehran, Iran

ABSTRAKT

A new mathematical method is proposed to model the transport of polydisperse submicron aerosol particles in a heterogeneous porous media, and as an example, it is applied to study the transport of mainstream smoke aerosol particles in the cigarette tobacco column. The tobacco column is composed of randomly distributed pores and the aerosol particle transport is modeled utilizing a pore sub-model and taking into account aerosol particle coagulation and deposition.


Articles with similar content:

NEW MODELING APPROACH FOR HEAT AND MASS TRANSFERS DURING SORPTION PHENOMENA IN A PLANE ADSORBER
Journal of Porous Media, Vol.13, 2010, issue 12
Hacen Dhahri, Abdallah Mhimid, Abdelaziz Zegnani, Khalifa Slimi
PERMEABILITY OF TWO-DIMENSIONAL FILTERED FIBROUS MEDIA
ICHMT DIGITAL LIBRARY ONLINE, Vol.3, 1997, issue
Selcuk I. Guceri, Merve Erdal
HYDRODYNAMIC PERMEABILITY OF A MEMBRANE OF POROUS CYLINDRICAL PARTICLE WITH VARYING PERMEABILITY: EFFECT OF STRESS JUMP CONDITION
Special Topics & Reviews in Porous Media: An International Journal, Vol.10, 2019, issue 2
Vineet Kumar Verma, Rajeev Kumar Verma
INTERVAL-VALUED COMPLEX FUZZY SOFT SET AND ITS APPLICATION
International Journal for Uncertainty Quantification, Vol.8, 2018, issue 2
Ganeshsree Selvachandran, Prem Kumar Singh
The Influence of Morphology Upon Two-Temperature Statements for Convective Transport in Porous Media
Journal of Enhanced Heat Transfer, Vol.3, 1996, issue 2
Ivan Catton, V. S. Travkin, L. J. Gratton